Asymptotic Study of Complex Kummer Function
Compt. rend. Acad. bulg. Sci., Tome 42, No. 10, pp. 23-26, Oct. 1989.
An analytic study of Kummer confluent hypergeometric function F(a,c;x) is presented, based on its asymptotic expansion for large values of independent variable. The case a=Rea+jIma -complex, c=2Rea and x=jz - positive purely imaginary is considered, encountered in problems for normal rotationally symmetric modes in circular waveguides with azimuthally magnetized ferrite or solid-plasma. The results permit to derive general conclusions about the character of propagating modes in these structures.
Kummer confluent hypergeometric function, asymptotic expansions
Природни науки, математика и информатика
Natural sciences, mathematics and informatics